MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE METAL OUTER SHEATH

KARL STORZ SE & CO. KG CLICKLINE METAL OUTER SHEATH
Model Number 33300M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "one side of the outer sheath's locking plate dislodged into the body.It was immediately retrieved, but the other side was found missing.No shadow was visible on x-ray, leading to a determination that it was not present.It is highly likely that it had been damaged previously.".

Brand Name
CLICKLINE METAL OUTER SHEATH
Common Device Name
CLICKLINE METAL OUTER SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24141597
Report Number2020550-2026-00096
Device Sequence Number18480991
Product Code GCJ
UDI-Device Identifier04048551425701
UDI-Public04048551425701
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33300M
Device Catalogue Number33300M
Device Lot NumberUN03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2026
Event Location Hospital
Date Report to Manufacturer01/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown